# SDR HEEA064949

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- Engine: Allsn 250C30G2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 2543734
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 454 hours
- Component: 25490925
- Stage of operation: CR
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AT 5,500 FEET DURING CRUISE, NR 1 ENGINE DECELERATED TO 68 PERCENT N1.  RECOVERED AT 3,300 FEET, SLIGHT OSCILLATION ON LANDING.  INSP OF FUEL CONTROL FOUND CATASTROPHIC DRIVE BEARING FAILURE.  SPLIT UNIT AND DISCOVERED MAJOR DAMAGE TO INTERNAL DRIVE BODY PARTS DUE TO FAILURE OF DRIVE BEARINGS.  PARTS THAT WERE DAMAGED ARE AS FOLLOWS:  SPEED BIAS LEVER, GOVERNOR LEVER, LAMINATED SHIMS, DRIVE SHAFT CLIP, TEFLON TUBE, SPOOL BUSHING ASSY, FLYWEIGHTS 2 EACH, FLYWEIGHT PINS 2 EACH, TEFLON WASHERS 4 EACH, DRIVE BEARINGS 2 EACH, AND DRIVE BODY.  LEVER BEARINGS AND ROLLER BEARINGS NEED REPLACING DUE TO EXCESSIVE AMOUNT OF METAL CONTAMINATION IN DRIVE BODY.
